| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation surgery, the injector tip was rough and the lens was misplaced in the capsular bag.Hence the lens was explanted and replaced with another lens in the same procedure.Additional information was received stating that, there was no patient harm and the patient is recovering his vision without major inconveniences.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).